# SDR AALA202204134484

- Difficulty date: March 23, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 34,447 hours, 14,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER STATION 129.50 AND 9 INCHES FROM THE AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R.
